# SDR UALA2013071705014

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 68,018 hours, 9,653 cycles
- Engine: Pwa PW4090
- System (JASC): 2460 · DC Power Distribution System
- Part: Tru
- Condition: Failed
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND HANDLING BREAKER TRIPPING OPEN IN CENTER E&E BAY.  REPLACED GROUND HANDLING TRU, OPS CHECKED GOOD.
